# SDR 99UAL900163

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley Module
- Condition: Loose
- Location: Aft Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AFT UNIT CAME ON FLOOR BLOCKING DOOR NR 2 RIGHT.  MAINTENANCE SECURED UNIT.  FLEET ENGINEERING WILL FORWARD THIS ITEM TO THE APPROPRIATE CATERING VENDOR AND RECOMMEND A LATCH AND PULL TEST BE PART OF THEIR INSTALLATION TRAINING PROCEDURE.
